| Model Number |
AAB00 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that the lens had a fiber or hair on the optic body.Additional information was received and it was learnt that the lens was inspected before placement and not used so there was no patient involvement.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 12/31/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The product was visually inspected with the unaided eyes showing the lens did not have any visible particles or material on the optic body.The lens was further inspected under magnification which did not reveal any foreign material.The complaint event could not be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the review.The product was manufactured and released according to specifications.The search revealed no other complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.